# SDR SWIA201844655

- Difficulty date: May 11, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 36,452 hours, 33,891 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON SELECTING GEAR UP ON TAKE OFF, THE NOSE GEAR REMAINED DOWN. CYCLED THE GEAR TWO MORE FULL CYCLES AND ABOUT A MINUTE AFTER THE LAST ATTEMPT THE NOSE GEAR RETRACTED. (FLT 5645) CLOSED ADJUSTED PROX SENSORS S23, S11 AND S03 IAW AMM. OPS CHECK GOOD.  PERFORMED RESISTANCE AND INDUCTANCE CHECK OF SENSORS S03, S11, S21, S22, S23, S35, S30, S31, S32 IAW AMM. CHECKS GOOD. PERFORMED FUNCTIONAL TEST OF THE LANDING GEAR EXTENSION/RETRACTION SYSTEM IAW AMM. CHECK GOOD.
